# SDR VNAA2015061000009

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 27,030 hours, 27,048 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 8161014
- Part serial: 03102763
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ODOR OF FUEL AND EXHAUST COMING THROUGH VENTS WHEN SWAPPING BLEEDS TO APU.  MAINTENANCE TROUBLESHOT AND R & R FLIGHT COMPARTMENT TEMPERATURE CONTROLLER AND CHECKED IAW AMM.  ACFT RELEASED FOR SERVICE.
